# SDR ASAA2022092240299

- Difficulty date: September 22, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 69,503 hours, 35,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 143A11247
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS500C FRAME AT AC SUPPORT BRACKET ATTACH IS CRACKED. GROUNDED - YES. REPAIRED BS500C R/H IAW AD20090102-700-25-1R WO 1020683-2000-0119 S/N 8609833 C/C 1869172.
